# SDR HNAA2014011300003

- Difficulty date: January 13, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 43,945 hours, 49,662 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: 2383001001
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF NR 2 HYD QTY IN FLIGHT WITH ISOLATION VALVE CAUTION LIGHT ILLUMINATING.  INSPECTED NR 2 SYS FOR HYD LEAK.  FOUND UNLOADING SOLENOID VALVE ON NR 2 SIDE LEAKING.  R & R VALVE IAW CMM 27-58-31 AND MM 27-14-11.  GROUND RAN ACFT. OPS CHECKED GOOD. LEAKED CHECKED GOOD.  SERVICE HYD SYSTEM AS REQUIRED.  OK FOR SERVICE.
